# SDR SWAA2020071495486

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE BS500D LBL28 WL 158.  REMOVED AND REPLACED BULKHEAD TO SIDEWALL SUPPORT ANGLE BS 500D LBL28 WL158 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 REV.
